Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking liptor, atorvastatin and aspirin. Edema in the legs. Taking coversyl. Any drug interactions?

I am taking Lipitor, 10 mg./ Atorvastatin Calcium 10 mg / one baby Aspirin and hydrochlorothiazide 50 mg. I have stopped taking the Hydrochlorothiazide and replaced it with Coversyl 4 mg /day.
I have noticed some edema in my lower legs shince I have started the Coversyl, and a dry cough. Are there any side effects with the other meds I am on while taking Coversyl?
Asked On : Fri, 12 Apr 2013
Answers:  2 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Coversyl is an ACE Inhibitor - they are well known for causing cough...
It will not cause oedema legs -

Oedema may have several reasons (heart, Kidney, Liver, Veins, Albumin) and needs further investigation....Probably, the thiazide was controlling it and stopping it has unmasked now...

Discuss with your doctor
switching over to ARB may solve the cough problem...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 24 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to Healthcaremagic,
You are taking Atorvastatin, Aspirin and Coversyl, for control of your Blood pressure and Lipid abnormalities.
Let me tell you please do not stop any medicines without doctor's advice and also do not start any medicine by your self.
You have stopped Hydrochlorothiazide which is a diuretic hence mild Oedema can occur due to salt and fluid accumulation .
Dry cough is possibly due to coversyl as it is known that ACE( angiotensin-converting-enzyme inhibitor) inhibitor drugs can cause dry cough.
Please visit your Physician and take proper treatment if required Coversyl may be stopped and some other drug can be given.
Take less salt
Take care
Good Luck

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor